# SDR DALA2015102206391

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 57,617 hours, 15,504 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD T/E FLAP BALLSCREW CORROSION FOUND.  SUMMARY, NR FOR ADDITIONAL INFORMATION 001-0067:2751-2539-LT/001 00195.  REPLACED BALLSCREW ASSY IAW AMM 27-51-11.  OPS TEST C/W ON R/C 2751-2538, STEP 18.
